MURAL - Maynooth University Research Archive Library



    Items where Author is "de Lima, Leonardo Silva "


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Oliveira, Carla Silva and de Lima, Leonardo Silva and de Abreu, Nair Maria Maia and Kirkland, Steve (2010) Bounds on the Q-spread of a graph. Linear Algebra and its Applications, 432 (9). pp. 2342-2351. ISSN 0024-3795

    This list was generated on Mon Nov 11 22:15:46 2019 UTC.